# SDR FDEA202203300783

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25060
- Aircraft time: 57,596 hours, 29,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: 453N180544
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  949     53-21  0305     04MAR22  LAS  OPEN  U  RAMP REPORTED 1/4" HOLE IN THE FLOOR FWD  COMPARTMENT STA 720  OIL  04MAR22 12:14   LAS U  NO RESTRICTION    REF : AMM SR57-53-001  RAMP REPORTED 1/4" HOLE IN THE FLOOR FWD  COMPARTMENT STA 720  C/W PER SR57-53-01  C/7307701       OILS 04MAR22 12:14   LAS U  OIL REFERENCE:  AMM SR57-53-001  TERMINATING   ACTION REQUIRED AT OR BEFORE:  SPC :
